# SDR HALA2009070700282

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 75,321 hours, 13,705 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6240141
- Part serial: 7C2396
- Condition: Faulty
- Location: A/C Pack Temp
- Part time: 9,381 hours, 1,868 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT PACK TEMP / R PACK OFF LIGHT ILLUMINATED, FOLLOWED QRH, RESET LIGHTS (EICAS) CAME BACK ON AFTER APPROX 8 MINS.  BITE CK  RT PNEUMATIC CONTROLLER FOUND RT PACK TEMP SENSOR FAULT.  REPLACED RT PACK 
TEMP SENSOR IAW AMM 21-51-08.  OPS CK GOOD NO FAULTS.
